# SDR RAIA201409140002

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 30,736 hours, 27,095 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: No Test
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COCKPIT FIRE BOTTLE FAILED WEIGHT CHECK.  MAINTENANCE REPLACED COCKPIT FIRE BOTTLE, OPS CHECKED GOOD.
